hrcak mascot   Srce   HID

Izvorni znanstveni članak

k-Proper families and almost approximately polynomial functions

Jacek Tabor

Puni tekst: engleski, pdf (155 KB) str. 177-191 preuzimanja: 231* citiraj
APA 6th Edition
Tabor, J. (2001). k-Proper families and almost approximately polynomial functions. Glasnik matematički, 36 (2), 177-191. Preuzeto s https://hrcak.srce.hr/4833
MLA 8th Edition
Tabor, Jacek. "k-Proper families and almost approximately polynomial functions." Glasnik matematički, vol. 36, br. 2, 2001, str. 177-191. https://hrcak.srce.hr/4833. Citirano 20.10.2021.
Chicago 17th Edition
Tabor, Jacek. "k-Proper families and almost approximately polynomial functions." Glasnik matematički 36, br. 2 (2001): 177-191. https://hrcak.srce.hr/4833
Harvard
Tabor, J. (2001). 'k-Proper families and almost approximately polynomial functions', Glasnik matematički, 36(2), str. 177-191. Preuzeto s: https://hrcak.srce.hr/4833 (Datum pristupa: 20.10.2021.)
Vancouver
Tabor J. k-Proper families and almost approximately polynomial functions. Glasnik matematički [Internet]. 2001 [pristupljeno 20.10.2021.];36(2):177-191. Dostupno na: https://hrcak.srce.hr/4833
IEEE
J. Tabor, "k-Proper families and almost approximately polynomial functions", Glasnik matematički, vol.36, br. 2, str. 177-191, 2001. [Online]. Dostupno na: https://hrcak.srce.hr/4833. [Citirano: 20.10.2021.]

Sažetak
Using the notion of k-proper family we prove general results on the almost approximate stability of the polynomial functional equation. As one of the corollaries we obtain the generalization of a theorem of R. Ger.

Ključne riječi
Polynomial; stability; approximation; almost everywhere

Hrčak ID: 4833

URI
https://hrcak.srce.hr/4833

Posjeta: 404 *